MathSciNet Relay Station
MathSciNet bibliographic data
MR2748443 62H10 (62E15 62H12)
Sarr, Amadou; Gupta, Arjun K. Exponential scale mixture of matrix variate Cauchy distribution. Proc. Amer. Math. Soc. 139 (2011), no. 4, 1483–1494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement